Publications:

  • On rational varieties of small degree. Submitted.

  • Rationality in families of threefolds. (with T. de Fernex) Rend. Circ. Mat. Palermo 62 (2013), 127-135.

  • On rational elliptic surfaces with Mordell-Weil group of rank five. (with A. L. Tironi) Bollettino della Unione Matematica Italiana (9) 3 (2010), no. 2, 363-379.

  • Construction of linear pencils of cubic curves with Mordell-Weil rank six and seven. Commentarii Mathematici Universitatis Sancti Pauli vol. 55, n. 2 (2006) pag. 195-205.

  • Ample vector bundles with small $g-q$. (with A. Lanteri) Communications in Algebra vol. 34, n.8 (2006) pag. 2989-3008.